ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
N-TSF365 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Patient reported "breast implant with regular contours and anechoic, homogeneous content, showing accommodation folds and some shallow radial folds, as well as focal areas of fibrous capsule thickening, more evident in the upper inner quadrant and lower inner quadrant, where it measures up to 2.4 cm in thickness, with calcifications within it in the lower inner quadrant, findings that may correspond to capsular contracture, implants intact on the study, with morphological changes related to capsular contracture" and "capsular contracture was found" no baker grade was provided.Later patient reported "capsular contracture grade iv".This record is for the left side.Device remains implanted.